# SDR SWAA2022022137386

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; CORROSION ON TOP OF WEB JUST INBD OF THRESHOLD BETWEEN BS787 AND BS840. / REMOVED AND REPLACED AFT CARGO DOOR LOWER WEB IAW BOEING 737 DWG 1446A8123 ID 0021 REV-
